# SDR DALA1208213117

- Difficulty date: February 11, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, Y1292, HAS CORRODED SECTIONS FROM FR18-FR21.  REMOVED CORROSION IAW A319 SRM 51-74-00.  DIM OF REWORKED AREA IS: L-2.3" W=0.70" D=0.062" ORIG MAT=.079.  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-11-15 FIG 102 SHEET 1.  REMOVED AND REPLACED SEAT TRACK FROM FR12-FR24 Y1292 IAW A319 SRM 51-42-11.
